American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[2] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[3] Tobias Kaiser. Dirichlet regularity of subanalytic domains. Trans. Amer. Math. Soc. 360 (2008) 6573-6594. MR 2434300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Victor L. Shapiro. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006) 3181-3189. MR 2231901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kentaro Hirata. Sharpness of the Korányi approach region. Proc. Amer. Math. Soc. 133 (2005) 2309-2317. MR 2138873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hiroaki Aikawa. Positive harmonic functions of finite order in a Denjoy type domain. Proc. Amer. Math. Soc. 131 (2003) 3873-3881. MR 1999936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard F. Bass. A uniqueness result for harmonic functions. Proc. Amer. Math. Soc. 130 (2002) 1711-1716. MR 1887018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen J. Gardiner. Non-tangential limits, fine limits and the Dirichlet integral. Proc. Amer. Math. Soc. 129 (2001) 3379-3387. MR 1845016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kohur GowriSankaran and David Singman. A projection theorem and tangential boundary behavior of potentials. Proc. Amer. Math. Soc. 129 (2001) 397-405. MR 1694863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. B. Fabes, M. V. Safonov and Yu Yuan. Behavior near the boundary of positive solutions of second order parabolic equations. II. Trans. Amer. Math. Soc. 351 (1999) 4947-4961. MR 1665328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Korevaar and M. A. Monterie. Approximation of the equilibrium distribution by distributions of equal point charges with minimal energy. Trans. Amer. Math. Soc. 350 (1998) 2329-2348. MR 1473445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yoshihiro Mizuta. Remarks on the results by Koskela concerning the radial uniqueness for Sobolev functions. Proc. Amer. Math. Soc. 126 (1998) 1043-1047. MR 1443397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Manfred Stoll. Boundary limits and non-integrability of $\mathcal M$-subharmonic functions in the unit ball of $\mathbb C^n (n\ge 1)$. Trans. Amer. Math. Soc. 349 (1997) 3773-3785. MR 1407502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Stephen J. Gardiner. The Lusin-Privalov theorem for subharmonic functions. Proc. Amer. Math. Soc. 124 (1996) 3721-3727. MR 1396977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. Iwaniec, M. Mitrea and C. Scott. Boundary value estimates for harmonic forms. Proc. Amer. Math. Soc. 124 (1996) 1467-1471. MR 1301031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. Aikawa and A. A. Borichev. Quasiadditivity and measure property of capacity and the tangential boundary behavior of harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 1013-1030. MR 1340166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Pekka Koskela, Juan J. Manfredi and Enrique Villamor. Regularity theory and traces of $\mathcal{A}$-harmonic functions. Trans. Amer. Math. Soc. 348 (1996) 755-766. MR 1311911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jürgen Bliedtner and Peter A. Loeb. Best filters for the general Fatou boundary limit theorem . Proc. Amer. Math. Soc. 123 (1995) 459-463. MR 1219720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander I. Kheifits. Boundary behavior of generalized Poisson integrals for the half-space and the Dirichlet problem for the Schr\"odinger operator . Proc. Amer. Math. Soc. 118 (1993) 1199-1204. MR 1146864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kohur GowriSankaran. Polydiscs and nontangential limits . Proc. Amer. Math. Soc. 115 (1992) 977-984. MR 1113640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Patricio Cifuentes, José R. Dorronsoro and Juan Sueiro. Boundary tangential convergence on spaces of homogeneous type . Trans. Amer. Math. Soc. 332 (1992) 331-350. MR 1069747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Norman Levenberg and Hiroshi Yamaguchi. The metric induced by the Robin function. Memoirs of the AMS 92 (1991) MR 1061928.
Book volume table of contents   

[23] B. A. Mair, Stan Philipp and David Singman. Generalized local Fatou theorems and area integrals . Trans. Amer. Math. Soc. 321 (1990) 401-413. MR 974520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stephen J. Gardiner. Minimal harmonic functions on Denjoy domains . Proc. Amer. Math. Soc. 107 (1989) 963-970. MR 991695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. J. Gardiner. Growth properties of $p$th means of potentials in the unit ball . Proc. Amer. Math. Soc. 103 (1988) 861-869. MR 947671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. T. Hahn and David Singman. Boundary behavior of invariant Green's potentials on the unit ball in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 309 (1988) 339-354. MR 957075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Yoshihiro Mizuta. Boundary limits of Green potentials of general order . Proc. Amer. Math. Soc. 101 (1987) 131-135. MR 897083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] B. A. Mair and David Singman. A generalized Fatou theorem . Trans. Amer. Math. Soc. 300 (1987) 705-719. MR 876474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] M. Cranston, E. Fabes and Z. Zhao. Potential theory for the Schrödinger equation. Bull. Amer. Math. Soc. 15 (1986) 213-216. MR 854557.
Abstract, references, and article information   
View Article: PDF

[30] José R. Dorronsoro. Poisson integrals of regular functions . Trans. Amer. Math. Soc. 297 (1986) 669-685. MR 854092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2